×

Found 58 Documents (Results 1–58)

On distributions that are almost periodic at infinity. (English. Russian original) Zbl 1517.46028

J. Math. Sci., New York 263, No. 4, 511-521 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 170, 51-61 (2019).
MSC:  46F10 43A60
PDFBibTeX XMLCite
Full Text: DOI

On some properties of functions almost periodic at infinity from homogeneous spaces. (English. Russian original) Zbl 1503.43007

J. Math. Sci., New York 263, No. 5, 643-652 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 47-56 (2019).
MSC:  43A60 43A85 33E30
PDFBibTeX XMLCite
Full Text: DOI

Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity. (English. Russian original) Zbl 1436.42014

Sb. Math. 210, No. 10, 1380-1427 (2019); translation from Mat. Sb. 210, No. 10, 37-90 (2019).
MSC:  42A75 46E40 46F05
PDFBibTeX XMLCite
Full Text: DOI

On the possible decay at infinity of solutions of homogeneous elliptic equations. (English. Russian original) Zbl 1317.35053

Differ. Equ. 50, No. 11, 1548-1550 (2014); translation from Differ. Uravn. 50, No. 11, 1548-1550 (2014).
MSC:  35J30 35B40 35B27
PDFBibTeX XMLCite
Full Text: DOI

Hypersurfaces with isometric Reeb flow in Hermitian symmetric spaces of rank 2. (English) Zbl 1405.32027

Nielsen, Frank (ed.) et al., Geometric science of information. First international conference, GSI 2013, Paris, France, August 28–30, 2013. Proceedings. Berlin: Springer (ISBN 978-3-642-40019-3/pbk). Lecture Notes in Computer Science 8085, 293-301 (2013).
PDFBibTeX XMLCite
Full Text: DOI

Harmonic maps and negatively curved homogeneous spaces. (English) Zbl 0990.53067

Chen, W. H. (ed.) et al., Geometry and topology of submanifolds X. Proceedings of the conference on differential geometry in honor of Prof. S. S. Chern, Beijing, China, August 29-September 3, 1999 and the workshop on PDEs and submanifolds, Berlin, Germany, November 26-28, 1999. Singapore: World Scientific. 200-215 (2000).
MSC:  53C43 53C30 58E20
PDFBibTeX XMLCite

Asymptotic analysis of the problem of elasticity theory in a layer from the point of view of the problem of O. A. Olejnik. (English. Russian original) Zbl 0982.74509

Dokl. Math. 55, No. 1, 46-49 (1997); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 352, No. 2, 172-175 (1997).
MSC:  74G25 74G30 74B05 35Q72
PDFBibTeX XMLCite

Vector fields in the direct product of spaces and applications to differential equations. (English. Russian original) Zbl 0909.47048

Differ. Equations 33, No. 1, 59-66 (1997); translation from Differ. Uravn. 33, No. 1, 60-67 (1997).
MSC:  47J05
PDFBibTeX XMLCite

Affine polar quotients and singularity at infinity of an algebraic plane curve. (English) Zbl 0943.14501

Lê Dũng Tráng (ed.) et al., Singularity theory. Proceedings of the symposium, Trieste, Italy, August 19-September 6, 1991. Singapore: World Scientific. 336-344 (1995).
MSC:  14H20 14M17 14B05
PDFBibTeX XMLCite

Stress concentration tensor for the case of \(N\)-dimensional elastic space with a spherical inclusion. (English. Russian original) Zbl 0789.73007

Mosc. Univ. Mech. Bull. 48, No. 2, 27-33 (1993); translation from Vesn. Mosk. Univ., Ser. I 48, No. 2, 78-83 (1993).
MSC:  74G70 74B99
PDFBibTeX XMLCite

Model of a piecewise-homogeneous body in the mechanics of laminar composites with fine-scale curvatures. (English. Russian original) Zbl 0596.73045

Sov. Appl. Mech. 21, 313-319 (1985); translation from Prikl. Mekh., Kiev 21, No. 4, 5-12 (1985).
PDFBibTeX XMLCite
Full Text: DOI

Load transmission over two symmetric laps on a half-plane with a semicircular cut on the boundary. (English. Russian original) Zbl 0535.73094

Sov. Math. 26, No. 4, 42-45 (1982); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1982, No. 4(239), 35-38 (1982).
MSC:  74A55 74M15 74B99
PDFBibTeX XMLCite

On decay conditions and the limit behavior at infinity of solutions of the system of equations of elasticity theory. (English. Russian original) Zbl 0497.73003

Sov. Math., Dokl. 23, 567-571 (1981); translation from Dokl. Akad. Nauk SSSR 258, 550-553 (1981).
MSC:  74G50 35B40 35B45 35J55 74B99 74H99 35J25
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software